Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 351562, 17 pages
http://dx.doi.org/10.1155/2011/351562
Research Article

Existence of Homoclinic Orbits for a Class of Asymptotically 𝑝 -Linear Difference Systems with 𝑝 -Laplacian

School of Mathematical Sciences and Computing Technology, Central South University, Changsha, Hunan 410083, China

Received 30 March 2011; Accepted 2 June 2011

Academic Editor: Yong Zhou

Copyright Β© 2011 Qiongfen Zhang and X. H. Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiongfen Zhang and X. H. Tang, “Existence of Homoclinic Orbits for a Class of Asymptotically -Linear Difference Systems with -Laplacian,” Abstract and Applied Analysis, vol. 2011, Article ID 351562, 17 pages, 2011. https://doi.org/10.1155/2011/351562.